| Catalog Number |
MZ9275 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd maxzero¿ multi-fuse extension set with needleless connector it was discovered to be broken and there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: while this rn was hanging new bag of dex, followed line to patient and found quadfuse in broken, disconnected from patient.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of component damage & separation other component - no leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.